# SDR 96UAL900665

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE HAD A COMPRESSOR STALL IN FLIGHT.  ENGINE RECOVERED AND CONTINUED OPERATING.  PRIOR TO STALL ENGINE WAS DECELERATING.  *S/D*  PERFORMED ENGINE BORESCOPE, 6TH THROUGH 9TH STAGE COMPRESSOR BLADES AND 2ND, 3RD STAGE LOW PRESSURE TURBINE, ALL CHECK OK.
